Search
for
Sort by
Community 121–150 of 211
- I wanna say this is progress…am I trippin?
- Help! Am I [21M] Losing or Gaining Ground?
- Added Tretinoin to my my routine and am shedding like crazy.
- Really stressed about my hair & so I am plannning to go with redensyl as against minoxidil
- Man, am I glad I'm on Finasteride. I recently hit my two year mark and I'm feeling fortunate. My story!
- Oral min Australia ? Am I okay to be quartering 10mg
- Hair loss despite long-term Min/Fin/Dut – what am I doing wrong?
- 3 months on oral min3 fin 1.2 how am I responding
- Four months on my stack, am I regrowing or just taking pictures at more flattering moments?
- “15 week progress on aggressive protocol (dut + min + microneedling) — am I on track for transplant candidacy?
- On DUT 2 years , am I maintaining ?
- 20 months in… and i hate where i am
- (22 M) 1 month on Minoxidil + Topical Fin + Dermarolling – Am I on the right track? Need advice
- What is my hair condition? Am I Bald?
- guys help 😭, am i cooked? Mon 5%, Fin 1mg
- 38yo long time receder - 3.5 months dut/min progress - Am I right to be excited!?
- No effect Over 6 months, am I doing this wrong?
- HT scheduled. Am I over reacting?
- Missed one day of fin, am i losing ground?
- Is it okay to take minoxidil orally if I am already taking finasteride?
- Can’t tolerate fin, am I screwed?
- Been on dutasteride for 1.5 months and i am shedding like crazy
- I [19m] have been on finastride for almost 2 years and I am still receding
- Fin/Min and Ketoconazole. Am I responding to the meds?
- Day 46. Am I trippin? Or am I seeing those baby hairs starting!?!!
- Blood test results. Am I looking good for hopping on fin? Are there other tests that I should get done?
- 0.5 dut + 5% min 3 months update. Am I winning?
- Losing ground on 1.5 fin only, am i imagining it or is this lost ground?
- Wasted a whole year on an expensive "natural treatment" just to realize I am a hyper responder.
- Anyone tried winlevi for hair loss? I am curious about it as someone who doesn’t want to change my hormones systemically.